BIROn - Birkbeck Institutional Research Online

    Continuous-time orbit problems are decidable in polynomial-time

    Chen, T. and Yu, N. and Han, Tingting (2015) Continuous-time orbit problems are decidable in polynomial-time. Information Processing Letters 115 (1), pp. 11-14. ISSN 0020-0190.

    [img] Text
    1-s2.0-S0020019014001628-main.pdf - Published Version of Record
    Restricted to Repository staff only

    Download (210kB) | Request a copy

    Abstract

    We place the continuous-time orbit problem in P, sharpening the decidability result shown by Hainry [7].

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): Dynamical systems, Differential equation, Computational complexity, Continuous-time orbit problem, Linear algebra
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Computer Science and Information Systems
    Research Centres and Institutes: Data Analytics, Birkbeck Institute for
    Depositing User: Dr Tingting Han
    Date Deposited: 02 Dec 2015 13:19
    Last Modified: 27 Jun 2020 04:22
    URI: http://eprints.bbk.ac.uk/id/eprint/13344

    Statistics

    Downloads
    Activity Overview
    0Downloads
    159Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item